# SDR UOIA2020111300002

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N920GD
- Make and model: Bnorm BN2AMK3
- Aircraft serial: 1044
- Aircraft time: 6,446 hours, 10,909 cycles
- Engine: Lyc O540E4C5
- Engine time: 786 hours, 1,570 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Governor
- Part number: G210659
- Part serial: 2178D
- Condition: Damaged
- Location: Engine
- Part time: 7,284 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOSS OF RPM ON TAKEOFF.
